MathSciNet Relay Station
MathSciNet bibliographic data
MR1557917 DML
Miller, G. A.; Determination of all the groups of order $p^m$, $p$ being any prime, which contain the abelian group of order $p^{m-1}$ and of type (1, 1, 1, ...). Bull. Amer. Math. Soc. 8 (1902), no. 9, 391–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement